Active ingredients (in each 10mL)...PurposesDiphenhydramine HCl, USP 12.5mg...Antihistamine/Cough suppressantPhenylephrine HCl, USP 5mg...Nasal decongestant Inactive ingredientsAnhydrous Citric Acid, Artificial Flavor, FD&C Blue No.1, FD&C Red No. 40, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose
Directionsâ€¢ do not take more than 6 doses in any 24-hour periodâ€¢ do not exceed recommended dosageâ€¢ measure only with dosage cup providedâ€¢ keep dosage cup with productâ€¢ mL = milliliterFor adults and children 12 years and over, doseÂ 20mL every 4 hours.For children 6 to under 12 years, doseÂ 10mL every 4 hours.For children under 6 years,Â do not use. Other informationâ€¢ each 10mL contains: sodium 8mgâ€¢ store at 20â€“25degC (68â€“77degF) For ages 6 yrs. & over.
Always refer to the actual package for the most accurate information